# SDR 9624759752

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unsafe Light
- Condition: Illuminated
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  FOLLOWED COM PROCEDURE AND RECYCLED GEAR.  GEAR DOWN INDICATIONS ARE NORMAL BUT LEFT GEAR UNSAFE LIGHT REMAINED ON WITH GEAR UP.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPAIRED WIRING AT S3-65, STUD NR 5.  REPLACED STRIKER FOR LEFT SWITCH, OPERATIONAL CHECK OK.
